Generic smooth connection functions: a new analytic approach to Hermite interpolation

Détails

ID Serval
serval:BIB_F1DCF9651E87
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Generic smooth connection functions: a new analytic approach to Hermite interpolation
Périodique
Journal of Physics A: Mathematical and General
Auteur(s)
Alon Alex, Bergmann Sven
ISSN
0305-4470 (Print)
Statut éditorial
Publié
Date de publication
2002
Peer-reviewed
Oui
Volume
35
Numéro
17
Pages
3877-3898
Langue
anglais
Création de la notice
15/10/2014 18:09
Dernière modification de la notice
03/03/2018 22:39
Données d'usage